# SDR CA130705002

- Difficulty date: July 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 17,850 hours
- Engine: Pwa PW123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: 24459023
- Condition: Broken
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A WHEEL ASSEMBLY REPLACEMENT THE AME FOUND NR 3 & NR 4 BRAKE ASSY ROTATIONAL DISKS, ROTOR, BROKEN, NR 3 HAD 2 AND NR 4 HAD 1 BROKEN DISK. BRAKE ASSY WEAR PIN INDICATED BOTH BRAKES TO BE SERVICEABLE.
